Vol. 56, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The converse to the Smith theorem for Zp-homology spheres

Stephen Jeffrey Willson

Vol. 56 (1975), No. 2, 597–605
Abstract

Let X be a finite CW complex with the Zρ homology of an n-sphere. Let Zρ act cellularly on X. The Smith theorem asserts that the fixed point set XZρ has the Zρ homology of an m-sphere for 1 m n. A converse to this Smith theorem is proved.

Mathematical Subject Classification
Primary: 57C35
Secondary: 57E15
Milestones
Received: 1 May 1974
Published: 1 February 1975
Authors
Stephen Jeffrey Willson